# SDR YENA201906280376

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 37,326 hours, 24,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 009337
- Condition: Failed
- Location: Cabin
- Part time: 23,625 hours, 15,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1479, DCA-FLL. WHILE PERFORMING TASK CARD E-190-33-50-01-720-801 FWD, MID & AFT FROM WO 1001155. EMERGENCY LIGHT POWER UNIT FUNCTIONAL TEST FAILED ON STEP 8-C-A-A-3. (15 MIN STEP) ONLY THE CENTER FUSELAGE EMERGENCY EXIT SIGNS STAYED ON FOR 15 MINUTES. ALL OTHERS LASTED LESS THAN 2 MINUTES; REF LG PG #2479616 I#1+2, ALSO REF LG PG#2479617 I#1+2 FOR R & R OF ALL ELPU'S. ACCOMPLISHED ELPU'S FUNCTIONAL TEST IAW AMM 33-50-01. TEST GOOD. A/C OK FOR CONT.
